Levaquin Leg Pain, Becuase, Ache, Rocks, Medication
Severe leg pain. Feet feel as though I ran a marathon on rocks. They feel bruised. Can not sleep at night becuase my muscles in my legs just ache.
Rbsonner - I have the same thing, in one thigh. I thought I was crazy....and have just found out that I probably am experiencing side effects....
Dlusk1 - My Dr. swears that there are no side effects linked to this drug. But, of course the Dr.'s are getting their pockets lined.. so they won't say a thing I'm sure... I haven't slept a whole night because of the pain. I will never take this medication again..
Rubellaumbrella - I,too started severe leg pain just beneath my calf muscles in the back of my legs....I thought I was going crazy! I couldn't understand how I could sprain any muscles as I was very inactive due to the illness I was taking the antibiotic for! Does anyone know why this happens? Is it dangerous?